# SDR A6WA201140453

- Difficulty date: April 27, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N418AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- Aircraft time: 21,633 hours, 20,134 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO SEAT RAIL CORRODED RBL 27.00, FS 559.0 +80.  REMOVED UNSERVICEABLE SEAT RAIL FROM RBL 27.00 TO FS 559.00 +80 AND INSTALLED SERVICEABLE SEAT RAIL IAW AMM 53-01-11 AND SRM 51-41-02 AND SRM 51-41-04.
